# SDR SIMA20190904002

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 35,794 hours, 33,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 19000 FT DURING ICE PROT PNEUMATIC TEST, BLD 2 LEAK / FA REPORTS LOUD BANG. QRH CLEARED MSG. C/A-REMOVED AND REPLACED RT BLEED JOINT NR 2 O-RING AND REASSEMBLED IAW AMM 36-11-10.
